Modeling Habitat Suitability for Complex Species Distributions by Environmental-Distance Geometric Mean

Hirzel, Alexandre H.; Arlettaz, Raphaël (2003). Modeling Habitat Suitability for Complex Species Distributions by Environmental-Distance Geometric Mean. Environmental management, 32(5), pp. 614-623. Springer 10.1007/s00267-003-0040-3

[img]
Preview
Text
267_2003_Article_40.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE)

UniBE Contributor:

Arlettaz, Raphaël

Subjects:

500 Science > 570 Life sciences; biology

ISSN:

0364-152X

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

24 Sep 2018 10:56

Last Modified:

24 Sep 2018 10:56

Publisher DOI:

10.1007/s00267-003-0040-3

BORIS DOI:

10.7892/boris.117641

URI:

https://boris.unibe.ch/id/eprint/117641

Actions (login required)

Edit item Edit item
Provide Feedback